Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 2:18 PM CDT for Freestone County, Limestone County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 2:18 PM CDT (19:18 UTC)
- Expired
- Apr 25, 2011, 3:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Limestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 21.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:52 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 25, 12:52 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1252 PM CDT MON APR 25 2011 .AVIATION... STORMS APPEAR TO BE IN A WEAKENING PERIOD EARLY THIS AFTERNOON BUT THEY SHOULD PICK BACK UP AS COLD FRONT AND DRY LINE APPROACHES FROM THE NW AND WEST. FEEL CONFIDENT ABOUT STORMS GOING UP IN VERY UNSTABLE ENVIRONMENT BUT TIMING WILL BE DIFFICULT DO TO LATE MORNINGS LINGERING/DEVELOPING CONVECTION. DRY LINE SHOULD SHIFT WINDS WEST 22-24Z TIME FRAME AND THEN COLD FRONT BRINGS NW FLOW BY 06Z. STORMS SHOULD TAPER OFF AFTER DRY LINE PASSES. 80 && .UPDATE... I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS EVENING...UPDATE OUT SHORTLY. 84 && .PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/ A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER... GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE COLD FRONT. THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 56 85 57 76 / 60 40 10 20 5 WACO, TX 88 64 93 57 82 / 40 20 20 20 5 PARIS, TX 79 62 80 55 72 / 60 60 20 40 30 DENTON, TX 84 56 83 53 75 / 50 40 10 20 5 MCKINNEY, TX 82 56 84 55 75 / 60 50 10 30 10 DALLAS, TX 84 58 86 57 77 / 60 50 10 20 5 TERRELL, TX 85 62 84 55 77 / 60 60 20 30 10 CORSICANA, TX 86 70 88 57 80 / 60 50 20 20 5 TEMPLE, TX 89 66 95 58 85 / 30 20 20 20 5 MINERAL WELLS, TX 86 56 88 53 77 / 20 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 80/84
Hazardous weather outlook, Apr 25, 7:49 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 749 AM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 749 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS THAT SAW SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM REACHING CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS AFTERNOON AND TONIGHT. 92
In the hours before
Local storm report, Apr 25, 1:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 2 N MUENSTER 33.68N 97.38W
04/25/2011 E0.88 INCH COOKE TX LAW ENFORCEMENTLocal storm report, Apr 25, 2:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TORNADO 9 ENE STEPHENVILLE 32.28N 98.06W
04/25/2011 ERATH TX TRAINED SPOTTERLocal storm report, Apr 25, 2:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL SIVELLS BEND 33.83N 97.25W
04/25/2011 E1.75 INCH COOKE TX AMATEUR RADIOSpecial weather statement, Apr 25, 2:06 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT MON APR 25 2011
TXZ147-161-251930-
FREESTONE TX-LIMESTONE TX-
206 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL FREESTONE COUNTY
SOUTHEASTERN LIMESTONE COUNTY
AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 40 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.
LAT...LON 3140 9628 3138 9631 3137 9632 3135 9634
3130 9647 3143 9656 3169 9608 3154 9598
TIME...MOT...LOC 1906Z 240DEG 34KT 3140 9641
85/NHLocal storm report, Apr 25, 2:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TORNADO 4 NNW CHALK MOUNTAIN 32.22N 97.95W
04/25/2011 ERATH TX AMATEUR RADIO
LOCATED AT FM 205 AND FM 2481Special weather statement, Apr 25, 2:14 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 PM CDT MON APR 25 2011
TXZ122-251945-
VAN ZANDT TX-
214 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VAN ZANDT COUNTY
AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CANTON...MOVING NORTHEAST
AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM...GRAND SALINE
AND VAN.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.
LAT...LON 3236 9545 3235 9556 3237 9591 3253 9588
3276 9574 3272 9566 3273 9563 3272 9561
3269 9558 3248 9558 3241 9550
TIME...MOT...LOC 1914Z 236DEG 38KT 3245 9564The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.